# SDR AALA202201180526

- Difficulty date: January 16, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A300*
- Aircraft serial: 5292
- Aircraft time: 29,504 hours, 11,831 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  R4 PASSENGER / CREW DOOR DAMPENER PRESSURE IS IN THE MIDDLE OF YELLOW BAD AND REQUIRES SERVICE. SERVICED DAMPENER PER AMM 52-10-00.
